I have been on the Depo shot for almost 5 years now and iv only had sex 3 times.. last week was my 3rd time having sex and istarted bleeding the next morning. iv been bleeding for almost a week now. Is there something wrong with me?
Depoprovera may be associated with irregular or excessive bleeding. I would suggest waiting for the episode to get over (unless he bleeding excessive/ prolonged, in which case you may see a gynaecologist); and if this (bleeding after an intercourse) recurs, I would suggest a detailed evaluation by a gynaecoogist to look for secondary causes such as ulcerations, erosions, infections, growths/ masses etc. and accordingly decide on an appropriate management plan.
Hope this helps.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.